MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT261416
Medical Device Problem Codes Material Deformation (2976); Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 06/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to gore, that on (b)(6) 2025 a gore® excluder® aaa endoprosthesis was implanted in a patient with an abdominal aortic aneurysm.For 30 day follow-up exam, on (b)(6) 2025, the physician discovered a type 1a endoleak due to the proximal part of the device not being fully expanded.There is no problem for the patient, and the physician plan to balloon the device in the next days.It was additionally reported that the state of the device expansion during the initial implant procedure was not disclosed.
 
Additional Manufacturer Narrative
Product history review is ongoing.Engineering evaluation could not be performed as the device remains implanted.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
Updated h6: added type of investigation code b22.Updated investigation findings code to c24, code c21 is no longer applicable.Updated investigation conclusions code to d15, code d16 is no longer applicable.As part of our routine quality procedures, each batch of devices undergoes comprehensive quality control testing and inspections prior to release for distribution.Gore reviewed the manufacturing records associated with the reported lot number and verified that all release criteria had been met.This complaint was initiated based on information received from the field.The reported information indicates a potential device malfunction has occurred where the proximal end of the device was observed, after 27 days implanted, to not be fully expanded resulting in a type i endoleak.Neither images enabling direct assessment of product performance nor the product itself, which remains implanted, were returned for evaluation.The reported information states there is no information available to confirm full device expansion during the initial implant.The cause of the reported potential malfunction could not be established; therefore, this investigation is complete.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
ida simson
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key22393358
Report Number3007284313-2025-04073
Device Sequence Number9190852
Product Code MIH
UDI-Device Identifier00733132622467
UDI-Public(01)00733132622467(17)270415
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberRLT261416
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by Manufacturer07/30/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age86 YR
Patient SexMale
Patient Weight80 KG
Patient RaceWhite